Acella Pharmaceuticals is recalling 13 lots of NP Thyroid (thyroid tablets).
Testing has found the product to be superpotent.
Patients being treated for underactive thyroid, who receive superpotent NP Thyroid may show signs and symptoms of overactive thyroid which include, but are not limited to, weight loss, heat intolerance, fatigue, muscle weakness, hypertension, chest pain, rapid heart rate or heart rhythm disturbances.
The firm has received two reports of adverse events.
The following product, packed in 100-count bottles anddistributed nationwide, is being recalled:
|NP Thyroid 30 mg||42192-329-01||M329A19-1||20-Dec|
|NP Thyroid 60 mg||42192-330-01||M330J18-2A||20-Aug|
|NP Thyroid 90 mg||42192-331-01||M331G18-1||20-Jun|
What to do
Patients who are currently taking the recalled should not discontinue use without contacting their healthcare provider for further guidance and/or a replacement prescription.
Consumers with questions may contact Acella Pharmaceuticals at (800) 541-4802, Monday through Thursday from 9:00 am to 5:00 pm (ET) and Friday from 9:00 am to 12:30 pm (ET), or by email at firstname.lastname@example.org.